Some papers published by Feng Qi and cited in the book “Scalar, Vector, and Matrix Mathematics” by Dennis Bernstein

Some papers published by Feng Qi and cited in the book “Scalar, Vector, and Matrix Mathematics” by Dennis Bernstein

  • In pages 47, 52, 58, 67, 68, 76, 94, 127, 145, 214, 249, 250, 261, 264, 466, 484, 964, 981, 1019, and 1128 of the book

Dennis S. Bernstein, Scalar, Vector, and Matrix Mathematics: Theory, Facts, and Formulas, Revised and Expanded Edition, Princeton University Press, Princeton, NJ, 2018

the following papers published by Feng Qi were cited:

  1. Feng Qi, Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind, Filomat 28 (2014), no. 2, 319–327; Available online at https://doi.org/10.2298/FIL1402319O.
  2. Feng Qi, Inequalities and monotonicity of the ratio for the geometric means of a positive arithmetic sequence with unit difference, International Journal of Mathematical Education in Science and Technology 34 (2003), no. 4, 601–607; Available online at https://doi.org/10.1080/0020739031000149010.
  3. Feng Qi, Inequalities between the sum of squares and the exponential of sum of a nonnegative sequence, Journal of Inequalities in Pure and Applied Mathematics 8 (2007), no. 3, Article 78; Available online at http://www.emis.de/journals/JIPAM/article895.html.
  4. Feng Qi and Lokenath Debnath, Inequalities of power-exponential functions, Journal of Inequalities in Pure and Applied Mathematics 1 (2000), no. 2, Article 15; Available online at http://www.emis.de/journals/JIPAM/article109.html.
  5. Feng Qi, Da-Wei Niu, and Bai-Ni Guo, Refinements, generalizations, and applications of Jordan’s inequality and related problems, Journal of Inequalities and Applications 2009, Article ID 271923, 52 pages; Available online at https://doi.org/10.1155/2009/271923.
  6. Feng Qi, Shi-Qin Zhang, and Bai-Ni Guo, Sharpening and generalizations of Shafer’s inequality for the arc tangent function, Journal of Inequalities and Applications 2009, Article ID 930294, 9 pages; Available online at https://doi.org/10.1155/2009/930294.
  7. Chao-Ping Chen and Feng Qi, The best bounds in Wallis’ inequality, Proceedings of the American Mathematical Society 133 (2005), no. 2, 397–401; Available online at https://doi.org/10.1090/S0002-9939-04-07499-4.
  8. Bai-Ni Guo and Feng Qi, An inductive proof for an identity involving $\binom{n}{k}$ and the partial sums of some series, International Journal of Mathematical Education in Science and Technology 33 (2002), no. 2, 249–253; Available online at https://doi.org/10.1080/00207390110097588.
  9. Bai-Ni Guo and Feng Qi, Alternative proofs for inequalities of some trigonometric functions, International Journal of Mathematical Education in Science and Technology 39 (2008), no. 3, 384–389; Available online at https://doi.org/10.1080/00207390701639516.
  10. Bai-Ni Guo and Feng Qi, Sharp bounds for harmonic numbers, Applied Mathematics and Computation 218 (2011), no. 3, 991–995; Available online at https://doi.org/10.1016/j.amc.2011.01.089.

 

  • In the book

Dennis S. Bernstein, Matrix Mathematics: Theory, Facts, and Formulas, Second edition, Princeton University Press, Princeton, NJ, 2009.

the following papers published by Feng Qi were cited:

  1. Xiao-Guang Chu, Cheng-En Zhang, and Feng Qi, Two new algebraic inequalities with $2n$ variables, Journal of Inequalities in Pure and Applied Mathematics (2007), no. 4, Article 102; Available online at http://www.emis.de/journals/JIPAM/article915.html.
  2. Feng Qi, Inequalities between the sum of squares and the exponential of sum of a nonnegative sequence, Journal of Inequalities in Pure and Applied Mathematics 8 (2007), no. 3, Article 78; Available online at http://www.emis.de/journals/JIPAM/article895.html.
  3. Feng Qi and Lokenath Debnath, Inequalities of power-exponential functions, Journal of Inequalities in Pure and Applied Mathematics 1 (2000), no. 2, Article 15; Available online at http://www.emis.de/journals/JIPAM/article109.html.

相关说明:

感谢中央财经大学的田永革教授于2018年2月和4月相继提供相关信息和材料。


Related links

  1. Could you please help get the list of bibliographies in a newly published handbook by Dennis Bernstein?
  2. Author citations for Feng Qi-祁锋发表的论文被引用情况
  3. Some papers published by Feng Qi and cited in “Handbook of Means and Their Inequalities” by Peter S. Bullen
  4. A Chinese paper published by Feng Qi was extracted into a school textbook in China-祁锋教授的一篇论文被摘录入北京师大出版社的《初中数学读本》七年级下册
  5. Highly cited papers published by Feng Qi-祁锋发表的高被引论文
  6. Most Cited Chinese Researchers (Elsevier)-中国高被引学者(爱思唯尔)
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, History, Hobbies, Homepage, Teaching and Education, Thinking and Ideas. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.